Open Access

On some sufficient conditions for equivalence of Gaussian measures corresponding to generalized random fields


Full Text

Coming Soon.





Article Information

TitleOn some sufficient conditions for equivalence of Gaussian measures corresponding to generalized random fields
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 2, 65-71
MathSciNet MR1632671
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. M. Krasnitsky, On some sufficient conditions for equivalence of Gaussian measures corresponding to generalized random fields, Methods Funct. Anal. Topology 3 (1997), no. 2, 65-71.


BibTex

@article {MFAT6,
    AUTHOR = {Krasnitsky, S. M.},
     TITLE = {On  some  sufficient  conditions  for  equivalence  of  Gaussian  measures  corresponding  to  generalized  random  fields},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {2},
     PAGES = {65-71},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=6},
}


All Issues